Boundedness in topological spaces

Giuseppe Di Maio; Ljubiša D. R. Kočinac

Matematički Vesnik (2008)

  • Volume: 60, Issue: 232, page 137-148
  • ISSN: 0025-5165

How to cite


Giuseppe Di Maio, and Ljubiša D. R. Kočinac. "Boundedness in topological spaces." Matematički Vesnik 60.232 (2008): 137-148. <>.

author = {Giuseppe Di Maio, Ljubiša D. R. Kočinac},
journal = {Matematički Vesnik},
keywords = {-cover; -cover; selection principles; topological games; countable strong fan tightness; ; hyperspaces},
language = {eng},
number = {232},
pages = {137-148},
publisher = {Društvo matematičara Srbije},
title = {Boundedness in topological spaces},
url = {},
volume = {60},
year = {2008},

AU - Giuseppe Di Maio
AU - Ljubiša D. R. Kočinac
TI - Boundedness in topological spaces
JO - Matematički Vesnik
PY - 2008
PB - Društvo matematičara Srbije
VL - 60
IS - 232
SP - 137
EP - 148
LA - eng
KW - -cover; -cover; selection principles; topological games; countable strong fan tightness; ; hyperspaces
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.